Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 20, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Dec 27, 2013, 2:33 PM MST for 22 counties in Nebraska. It took effect at Dec 28, 2013, 11:00 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2013, 2:33 PM MST (21:33 UTC)
- In effect from
- Dec 28, 2013, 11:00 AM MST
- Expired
- Dec 29, 2013, 2:00 AM MST
- In force
- 15 hr
- Issued by
- NWS North Platte, NE
All 22 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 20 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2307 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521 WWUS73 KLBF 272133 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CST FRI DEC 27 2013 ...STRONG WINDS EXPECTED SATURDAY AFTERNOON BEHIND AN ARCTIC COLD FRONT... NEZ005-006-008-009-024>026-094-281145- /O.NEW.KLBF.WI.Y.0020.131228T1800Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE- WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...MULLEN...THEDFORD...DUNNING...CODY...MERRIMAN...KILGORE 333 PM CST FRI DEC 27 2013 /233 PM MST FRI DEC 27 2013/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. * TIMING: STRONG WINDS WILL DEVELOP MIDDAY SATURDAY BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH LATE SATURDAY EVENING. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-281145- /O.NEW.KLBF.WI.Y.0020.131228T2100Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 333 PM CST FRI DEC 27 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 3 AM CST SUNDAY. * TIMING: STRONG WINDS WILL DEVELOP SATURDAY AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH LATE SATURDAY NIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
8 follow-up statements
551 WWUS73 KLBF 281014 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 414 AM CST SAT DEC 28 2013 ...STRONG WINDS OVER WESTERN NEBRASKA BEHIND AN ARCTIC COLD FRONT... NEZ005-006-008-009-024>026-094-290100- /O.CON.KLBF.WI.Y.0020.131228T1800Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE- WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...MULLEN...THEDFORD...DUNNING...CODY...MERRIMAN...KILGORE 414 AM CST SAT DEC 28 2013 /314 AM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-290100- /O.CON.KLBF.WI.Y.0020.131228T2100Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 414 AM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SUNDAY. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
650 WWUS73 KLBF 281751 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1151 AM CST SAT DEC 28 2013 ...STRONG WINDS OVER WESTERN NEBRASKA BEHIND AN ARCTIC COLD FRONT... NEZ022-023-035>037-056-057-290600- /O.EXA.KLBF.WI.Y.0020.131228T1800Z-131229T0600Z/ GARDEN-GRANT-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA 1151 AM CST SAT DEC 28 2013 /1051 AM MST SAT DEC 28 2013/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005-006-008-009-024>026-094-290600- /O.CON.KLBF.WI.Y.0020.131228T1800Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE- WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...MULLEN...THEDFORD...DUNNING...CODY...MERRIMAN...KILGORE 1151 AM CST SAT DEC 28 2013 /1051 AM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-290800- /O.CON.KLBF.WI.Y.0020.131228T2100Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 1151 AM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SUNDAY. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
098 WWUS73 KLBF 282053 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CST SAT DEC 28 2013 ...STRONG WINDS OVER WESTERN NEBRASKA BEHIND AN ARCTIC COLD FRONT... NEZ059-071-290600- /O.EXB.KLBF.WI.Y.0020.131228T2100Z-131229T0600Z/ LINCOLN-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...CURTIS...EUSTIS 253 PM CST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH LATE TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005-006-008-009-022>026-035>037-056-057-094-290600- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER-THOMAS- BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA... CODY...MERRIMAN...KILGORE 253 PM CST SAT DEC 28 2013 /153 PM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-290900- /O.CON.KLBF.WI.Y.0020.131228T2100Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 253 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
883 WWUS73 KLBF 282206 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CST SAT DEC 28 2013 ...STRONG WINDS OVER WESTERN NEBRASKA BEHIND AN ARCTIC COLD FRONT... NEZ005-006-008-009-022>026-035>037-056-057-059-071-094-290600- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER-THOMAS- BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-LINCOLN-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 406 PM CST SAT DEC 28 2013 /306 PM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-290900- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 406 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING: STRONG WINDS WILL DEVELOP THIS AFTERNOON BEHIND AN ARCTIC COLD FRONT. WINDS WILL DIMINISH TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 55 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
819 WWUS73 KLBF 282216 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 416 PM CST SAT DEC 28 2013 ...STRONG WINDS OVER WESTERN NEBRASKA BEHIND AN ARCTIC COLD FRONT... NEZ005-006-008-009-022>026-035>037-056-057-059-071-094-290600- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER-THOMAS- BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-LINCOLN-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA... NORTH PLATTE...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 416 PM CST SAT DEC 28 2013 /316 PM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG WINDS WILL CONTINUE THIS EVENING AND THEN DIMINISH LATE TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-290900- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 416 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING: STRONG WINDS WILL CONTINUE THIS EVENING AND THEN DIMINISH LATE TONIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 55 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
484 WWUS73 KLBF 290312 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 912 PM CST SAT DEC 28 2013 ...STRONG NORTHWEST WINDS DIMINISHING IN WEST... NEZ022>024-035-036-056-057-059-071-094-290415- /O.CAN.KLBF.WI.Y.0020.000000T0000Z-131229T0600Z/ GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-LINCOLN-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 912 PM CST SAT DEC 28 2013 /812 PM MST SAT DEC 28 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. NORTH WINDS HAVE DIMINISHED ACROSS THE PANHANDLE AND THE SOUTHWEST. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. NORTH TO NORTHWEST WINDS AT 10 TO 20 MPH CAN BE EXPECTED. $$ NEZ005-006-008-009-025-026-037-290600- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOGAN- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...STAPLETON 912 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING: STRONG WINDS SLOWLY DIMINISHING BY MIDNIGHT. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ007-010-027>029-038-290900- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 912 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING: STRONG WINDS THROUGH MIDNIGHT THEN SLOWLY DIMINISHING. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 55 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
328 WWUS73 KLBF 290535 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1135 PM CST SAT DEC 28 2013 ...STRONG NORTHWEST WINDS NORTH CENTRAL THROUGH 3 AM CST... NEZ005-006-008-009-025-026-037-290645- /O.EXP.KLBF.WI.Y.0020.000000T0000Z-131229T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOGAN- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...STAPLETON 1135 PM CST SAT DEC 28 2013 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST WINDS FURTHER DECREASING TO 15 TO 25 MPH * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS. $$ NEZ007-010-027>029-038-290900- /O.CON.KLBF.WI.Y.0020.000000T0000Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 1135 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING: STRONG WINDS THROUGH MIDNIGHT THEN SLOWLY DIMINISHING. * WINDS: SUSTAINED NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO AROUND 55 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
212 WWUS73 KLBF 290912 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 312 AM CST SUN DEC 29 2013 ...WIND ADVISORY WAS ALLOWED TO EXPIRE... NEZ007-010-027>029-038-291015- /O.EXP.KLBF.WI.Y.0020.000000T0000Z-131229T0900Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 312 AM CST SUN DEC 29 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS OVER NORTH CENTRAL NEBRASKA HAD FALLEN BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Dec 27, 2:28 PM MST, 5 minutes earlier.
Area forecast discussion, Dec 27, 2:28 PM MST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CST FRI DEC 27 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 326 PM CST FRI DEC 27 2013 A MILD NIGHT IS IN STORE FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. LOW TEMPERATURES ARE ONLY EXPECTED TO DROP TO AROUND 30 DEGREES OR SO IN THE HIGHER ELEVATIONS OF THE SANDHILLS...WHERE THE ATMOSPHERE REMAINS MIXED THROUGH THE NIGHT. IT WILL BE COLDER IN RIVER VALLEYS AND OTHER LOW LYING AREAS...WHERE A SHALLOW INVERSION WILL CAUSE LOWS TO FALL TO NEAR 20 OR IN THE 20S. AFTER A MILD START TO THE MORNING SATURDAY...CONDITIONS WILL QUICKLY CHANGE LATER SATURDAY AFTERNOON AS A WEAKENING VORTMAX ALOFT WILL BE APPROACHING THE AREA FROM THE NORTHWEST. AS A RESULT...AN ARCTIC COLD FRONT WILL BE PUSHED SOUTH THROUGH THE AREA. TWO CONCERNS WITH THIS BOUNDARY...1) WINDS AND 2) PRECIPITATION. FIRST THE WINDS...NAM MODEL INDICATES 500 METER WINDS INCREASING TO AROUND 30 TO 35 KTS ACROSS MUCH OF NORTH CENTRAL NEBRASKA JUST BEHIND THE COLD FRONTAL PASSAGE SATURDAY AFTERNOON. SOUNDINGS INDICATE A WELL MIXED BOUNDARY LAYER...AND SHOULD HAVE NO PROBLEM MIXING THESE WINDS TO THE SURFACE. WINDS OF 30 TO 35 KTS AT 500 METERS SHOULD PRODUCE SUSTAINED WIND SPEEDS NEAR 30 MPH AT GROUND LEVEL...WITH HIGHER GUSTS. WILL GO AHEAD AND ISSUE A WIND ADVISORY DUE TO THE SIGNAL DISCUSSED ABOVE IN THE NAM MODEL...WITH COLD AIR ADVECTION AND SIGNIFICANT PRESSURE RISES BEHIND THE FRONT ALSO SUPPORTING WIND ADVISORY CONDITIONS. NOW FOR PRECIPITATION...NOT MUCH MOISTURE IN THE MID LEVELS WITH THIS SYSTEM. HOWEVER...THE LOWER LEVELS DO SATURATE BY MID TO LATE AFTERNOON. WITH THIS WILL COME AN INCREASE IN STRATUS CLOUDS ALONG WITH POSSIBLE FLURRIES AND PATCHY FREEZING DRIZZLE. REGARDING THE FREEZING DRIZZLE...SOUNDINGS INDICATE A 3 TO 5 HOUR WINDOW STARTING ABOUT 21Z SATURDAY WHERE THE SATURATED BOUNDARY LAYER IS BETWEEN 0 AND -10C. LIFT IS PRESENT THROUGH THE LAYER DURING THIS TIME AS WELL...SO WILL CONTINUE THE MENTION OF PATCHY FREEZING DRIZZLE IN THE FORECAST LATER SATURDAY AFTERNOON ACROSS NORTH CENTRAL NEBRASKA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 326 PM CST FRI DEC 27 2013 A PROGRESSIVE PATTERN IS EXPECTED TO CONTINUE WITH FAIRLY WIDE TEMPERATURE SWINGS FROM ONE DAY TO THE NEXT. THE FRONT COMING THROUGH LATE SATURDAY WILL BRING WIND AND VERY COLD TEMPERATURES. THE STRONGEST COLD ADVECTION AND PRESSURE RISES ARE 00-06Z. SUSTAINED WIND SPEEDS EXCEEDING 30 MPH ARE MOST LIKELY NORTH AND EAST OF A MULLEN-THEDFORD-BROKEN BOW LINE WITH GUSTS OVER 40 MPH. THE WIND SHOULD BE COMING DOWN BY LATE EVENING IN CHERRY... BOYD...KEYA PAHA...ROCK...BLAINE...THOMAS AND HOOKER COUNTIES...SO WE WILL END THE ADVISORY FOR THAT AREA BY 06Z. FOR BOYD...HOLT... WHEELER...GARFIELD...LOUP AND CUSTER COUNTIES...A 09Z END WOULD BE APPROPRIATE. ALSO...WITH LOW TEMPERATURES -3F TO 3F...DANGEROUS WIND CHILLS CAN BE EXPECTED BUT AFTER 09Z WHEN WIND HAS DECREASED TO LESS THAN 25 MPH...SO THEY WILL PROBABLY NOT NEED TO OVERLAP WITH THE WIND ADVISORY. FOR NOW...WE WILL HOLD OFF ON ISSUING A WIND CHILL HEADLINE. IT WOULD BE LATER AND OVER A SMALLER AREA THAN THE WIND ADVISORY. WEAK ISENTROPIC UPGLIDE MONDAY NIGHT ALONG THE WARM FRONT IS INDICATED IN THE 290-300K (750-600MB) LAYER OVER CENTRAL AND NORTHERN NEBRASKA WITH SOME FRONTOGENETIC ENHANCEMENT IN THAT LAYER. HOWEVER...IT IS FAIRLY DRY IN THE UNDERLYING LAYERS AT 45-50 PERCENT AND THE PROBABILITY OF MEASURABLE PRECIPITATION REACHING THE SURFACE IS LOW. BY EARLY WEDNESDAY...AN UPPER TROUGH BRINGS SOME FRONTOGENETIC FORCING IN THE 295-300K (600-500MB) TO CENTRAL NEBRASKA AS INDICATED BY THE AGEOSTROPHIC VERTICAL CIRCULATION. BY LATE WEDNESDAY MORNING...THOUGH...SUBSIDENCE AND DRYING UNDERCUT THE LIFT LAYER WHICH WILL MAKE IT DIFFICULT FOR PRECIPITATION TO REACH THE SURFACE. THIS LEAVES A PRETTY NARROW WINDOW OF TIME FOR SNOWFALL TO OCCUR. THE MORE FAVORABLE CONDITIONS ARE IN NORTHEAST COLORADO AND EXTREME SOUTHWEST NEBRASKA. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 531 AM CST FRI DEC 27 2013 VFR CONDITIONS THROUGH THE FORECAST PERIOD. SCT TO AT TIMES BKN MID AND HIGH CLOUDS WILL MOVE ACROSS THE AREA FOR THE FIRST PART OF THE DAY AS HIGH PRESSURE ALOFT BUILDS ACROSS THE NORTHERN PLAINS...WITH CLOUDS DECREASING BY LATE AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CST /11 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT FOR NEZ005-006-008-009-024>026-094. WIND ADVISORY FROM 3 PM SATURDAY TO 3 AM CST SUNDAY FOR NEZ007- 010-027>029-038. && SHORT TERM...TAYLOR LONG TERM...SPRINGER AVIATION...JWS
Hazardous weather outlook, Dec 27, 4:00 AM MST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 500 AM CST FRI DEC 27 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-281100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 500 AM CST FRI DEC 27 2013 /400 AM MST FRI DEC 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON. WINDS WILL INCREASE TO 25 TO 40 MPH BEHIND THE PASSAGE OF THE COLD FRONT. IN ADDITION...HIGH TEMPERATURES WILL LIKELY BE REACHED EARLY IN THE DAY AND FALLING SHARPLY THROUGH THE LATE AFTERNOON AND EVENING. AS A RESULT OF THE STRONG WINDS AND FALLING TEMPERATURES...WIND CHILL VALUES WILL FALL BELOW ZERO OVERNIGHT SATURDAY INTO SUNDAY MORNING. FREEZING DRIZZLE WILL ALSO BE POSSIBLE ACROSS NORTH CENTRAL NEBRASKA DURING THE AFTERNOON AND EARLY EVENING HOURS...THEN LIGHT SNOW BY LATE EVENING. ANY PRECIPITATION AMOUNTS ARE EXPECTED TO BE LIGHT...BUT MAY STILL CREATE TRAVEL HAZARDS FOR PORTIONS OF NORTH CENTRAL NEBRASKA SATURDAY AFTERNOON INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.